# SDR SWAA2021081605909

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 48,511 hours, 26,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Missing
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LANYARD IS MISSING ; / [01] INSTALLED NEW FWD CARGO DOOR LANYARD; P/N 69-41730-62; IAW AMM 52-31-00-400-801 AND IPC 52-31-00-01B  ATAG A25739; [02] VERIFIED ACTION 1 IS COMPLETE; [03] VERIFIED STEP 1;2 AUDIT C/W
